MathSciNet Relay Station
MathSciNet bibliographic data
MR1466955 (99j:33006) 33C10 (41A60)
Qu, C. K.; Wong, R. "Best possible'' upper and lower bounds for the zeros of the Bessel function $J\sb \nu(x)$. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2833–2859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement